# SDR IPXA2016121711855

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 58,248 hours, 16,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY LIGHT BATTERY LOW ILLUMINATED IAW FIM 33-52-01-00 AND AMM 33-51-01 PFM EMERGENCY LIGHT OER TEST SATIS AND DI M593101 AND MEL 33-50-2  CLOSED.
